Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rescaling planar hyperbolic sectors


Author: Marcy Barge
Journal: Proc. Amer. Math. Soc. 107 (1989), 145-154
MSC: Primary 58F14; Secondary 34C35
MathSciNet review: 961410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Constant rescaling of a planar hyperbolic sector produces a one parameter family of pairwise not locally topologically conjugate sectors if and only if the planar hyperbolic sector is not locally topologically conjugate to a linear hyperbolic sector.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F14, 34C35

Retrieve articles in all journals with MSC: 58F14, 34C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0961410-2
PII: S 0002-9939(1989)0961410-2
Article copyright: © Copyright 1989 American Mathematical Society